# SDR DXTA200802842

- Difficulty date: February 5, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 2,343 hours, 1,827 cycles
- Engine: Pwa PW545A
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 37702838
- Part serial: 0530101
- Condition: Inoperative
- Location: Fire Detector
- Part time: 2,343 hours, 1,827 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT HIGH POWER SETTING, LT ENGINE FIRE WARNING LIGHT FLICKERED ON AND OFF (VERY DIM) NEVER CAME ON FULL BRIGHT.  FOUND FIRE DETECTOR CONTROL UNIT BAD. INSTALLED NEW CONTROL UNIT IAW THE MM 26-11-02. OPS CHECKED GOOD.
